# SDR ASAA2014051407813

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 9,226 hours, 2,645 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE ON SCATCH PAD.  ACFT GROUNDED. PERFORMED FIM 34-61, TASK 835. FMC DISAGREE MESSAGE REMOVED.  TWO CIRCUIT BREAKERS OPENED, RESET FOR FIM P18-2 A6 & P6-1 D16. OPENED, RESET P6-1 D16 IAW FIM 34-61, TASK 835, OPS NORMAL. ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
